# SDR TWAA9810107

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 608
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FORWARD CARGO PRESSURE BULKHEAD ANGLE AFT OF STR 24L AT FS 608, HAD CRACK IN RADIUS.  REPLACED WITH NEW PART PER SRM 51-01, AND TWA STD PRACTICES.  TOTAL TIME:  70,084 HOURS.  TOTAL CYCLES:   84,015.  (X)
